# SDR EY2R9601535

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna T303
- Propeller: Mcauly 3AF32C506
- System (JASC): 6110 · Propeller Assembly
- Part: Cylinder
- Part number: C4283
- Condition: Dented
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY CYLINDER DENTED
